Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 914183, 13 pages
Research Article

Extreme Points and Rotundity in Musielak-Orlicz-Bochner Function Spaces Endowed with Orlicz Norm

1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2Department of Mathematics, Harbin University of Science and Technology, Harbin 150080, China

Received 17 June 2010; Accepted 27 August 2010

Academic Editor: Paul Eloe

Copyright © 2010 Shaoqiang Shang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. A. Smith, “A curious generalization of local uniform rotundity,” Commentationes Mathematicae Universitatis Carolinae, vol. 25, no. 4, pp. 659–665, 1984. View at Google Scholar · View at Zentralblatt MATH
  2. W. B. Moors and J. R. Giles, “Generic continuity of minimal set-valued mappings,” Australian Mathematical Society A, vol. 63, no. 2, pp. 238–262, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. Z. Jimin, S. Lihuan, and C. Yun'an, “The HR-point of the Musielak-Orlicz function space equipped with Orlicz norm,” Thai Journal of Mathematics, vol. 4, no. 1, pp. 209–222, 2006. View at Google Scholar · View at Zentralblatt MATH